# SDR UPS01837260

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Engine: Ge CFM56*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE FLAME-OUT CLIMBING THRU FL 350.  RESTARTED DESCENDING THRU FL240.  FOUND 2 GHAMMA COUPLING O-RINGS LEAKING DURING FUEL LINE NEG PRESS CHECK.  O-RINGS WERE REPLACED AND ENGINE RUN ACCOMPLISHED PER 28-22-12.
